Posted By Michelle on September 09, 1998 at 01:24:37:
My neurologist suggested that I take Beta or Calcium Channel Blockers to prevent
migraines due to a family history with strokes (three of my mother's brothers died form strokes in the 30s)
and my migrianes becoming more and more like strokes each time I have one.
However, I only see mention of these meds
in use for heart attack patients. Is this something common for migraine patients?
What are the long and short term side effects? Any info that you can provide would be helpful!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.